# SDR ASAA2017111222549

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,198 hours, 12,710 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA608850
- Condition: Failed
- Location: Spar
- Part time: 2,765 hours, 852 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE LIGHT ILLUMINATED BRIGHT ON LANDING, WENT OFF AFTER 20 SECONDS.  ACFT GROUNDED. REMOVED AND REPLACED LEFT SPAR VALVE ACTUATOR IAW AMM 28-22-11. GROUND VERIFICATION ACCOMPLISHED OPS CHECK GOOD.
